MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93100
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration of the implant.It is unknown if there are plans to re-implant the patient with another device.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
Manufacturer Contact
roberta loveday
1 university avenue
macquarie university, nsw 2109,
AS   2109,
MDR Report Key14640183
Report Number6000034-2022-01629
Device Sequence Number5056317
Product Code FZE
UDI-Device Identifier09321502021715
UDI-Public(01)09321502021715(10)COH1129992(11)08102017(17)07052022
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/05/2022
Device Model Number93100
Device Catalogue Number93100
Device Lot NumberCOH1129992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale